Aleve Pain Reliever Fever Reducer Easy Open Cap, Caplets, 100 ea | OTC Shoppe Express

Click on picture to view larger

Aleve Pain Reliever Fever Reducer Easy Open Cap, Caplets, 100 ea

All Day Strong.Easy Open Arthritis Cap. Strength to Last 12 Hours Naproxen Sodium Caplets, 220mg (NSAID ) Capsule-Shaped Tablets Ease-of-Use | Arthritis Foundation.Each capsule contains: sodium 20mg.All Day Strong and...

33 in stock

Regular price $20.99

All Day Strong.

Easy Open Arthritis Cap.

  • Strength to Last 12 Hours
  • Naproxen Sodium Caplets, 220mg (NSAID )
  • Capsule-Shaped Tablets

Ease-of-Use | Arthritis Foundation.

Each capsule contains: sodium 20mg.

All Day Strong and Soft Grip are trademarks of Bayer.


Suggested Use

Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose.

Adults and children 12 years and older: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period. Do not exceed 3 caplets in a 24-hour period.


Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 325866536471
Weight: 14.48 oz
OSE: 4212791-01-1166-2020410-1806975
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.